# SDR 9501872289

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289US
- Make and model: Boeing 727251
- Aircraft serial: 21377
- Engine: Pwa JT8D15A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, TWO COMPRESSOR STALLS OCCURRED ON THE NR 2 ENGINE.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  AIRCRAFT WAS FERRIED TO ORD WHERE THE NR 2 ENGINE WAS REPLACED AND RUN-UP CHECKED OK.  AIRCRAFT WAS RETURNED TO SERVICE.
